Etamaths期刊
期刊
会议
图书
作者:Brian Fisher , Emin Ozcag , Fatma Al-Sirehy
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.161-169Etamaths Publishing
摘要:Let $F$ be a distribution in $\mathcal{D'}$ and let $f$ be a locally summable function. The composition $F(f(x))$ of $F$ and $f$ is said to exist and be equal to the distribution $h(x)$ if the limit of the sequence $\{ F_{n}(f(x))\}$ is equal to $h(x)$, where $F_n(x) =F(x)*\delta...
作者:Hosein Esmaili , Hamidreza Rahimi
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.178-184Etamaths Publishing
摘要:In this paper some generalized notions of amenability modulo an ideal of Banach algebras such as uniformly (boundedly) approximately amenable (contractible) modulo an ideal of Banach algebras are investigated. Using the obtained results, uniformly (boundedly) approximately amenab...
作者:Feng Qi
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.132-135Etamaths Publishing
摘要:In the paper, making use of two integral representations for the difference and ratio of the weighted arithmetic and geometric means and employing the weighted arithmetic-geometric-harmonic mean inequality, the author bounds the difference and ratio between the weighted arithmeti...
作者:Muhammad Amer Latif , Sever S. Dragomir , Ebrahim Momoniat
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.119-131Etamaths Publishing
摘要:In this paper, some new inequalities Hermite-Hadamard type are obtained for functions whose nth derivatives in absolute value are s-convex functions. From our results, several inequalities of Hermite-Hadamard type can be derived in terms of functions whose first and second deriva...
作者:Khalida Inayat Noor , Humayoun Shahid
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.170-177Etamaths Publishing
摘要:In this paper, the classes S∗[A,B] and C[A,B] are discussed in terms of dual sets. Using duality, various geometric properties of mentioned class are analyzed. Problem of neighborhood as well as stability of convolution of S∗[A,B] and C[A,B] are studied. Some of our results ...
作者:Huseyin Isik , Mohammad Imdad , Duran Turkoglu ...
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.185-197Etamaths Publishing
摘要:The goal of the present article to introduce the notion of generalized Meir-Keeler type ψ-contractions and prove some coupled common fixed point results for such type of contractions. The theorems proved herein extend, generalize and improve some results of the existing lite...
作者:Bashir Ahmad , Sotiris K. Ntouyas , Ahmed Alsaedi
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.231-247Etamaths Publishing
摘要:In this paper, we study a new kind of nonlocal boundary value problems of nonlinear fractional differential equations and inclusions supplemented with nonlocal and generalized Riemann-Liouville fractional integral boundary conditions. In case of single valued maps (equations...
作者:M. Mursaleen , Md. Nasiruzzaman , A.A.H. Al-Abied
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.206-215Etamaths Publishing
摘要:In this paper, we construct q-parametric Szász-Mirakjan operators generated by the q-Dunkl generalization of the exponential function. We obtain Korovkin’s type approximation theorem and compute convergence of these operators by using the modulus of continuity. Furthermore, ...
作者:Tayyab Kamran , Muhammad Usman Ali , Mihai Postolache ...
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.198-205Etamaths Publishing
摘要:The best proximity points are usually used to find the optimal approximate solution of the operator equation Tx = x, when T has no fixed point. In this paper, we prove some best proximity point theorems for nonself multivalued operators, following the foot steps of Basha and Shah...
作者:Basak Karpuz , Umut M. Ozkan , Tugba Yalcin ...
来源:[J].International Journal of Analysis and Applications, 2017, Vol.13 (2), pp.216-230Etamaths Publishing
摘要:In this paper, we extend the definition of the fractional integral and derivative introduced in [Appl. Math. Comput. 218 (2011)] by Katugampola, which exhibits nice properties only for numbers whose real parts lie in [0,1]. We prove some interesting properties of the fractio...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×